# SDR UALA2012032301855

- Difficulty date: March 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 46,392 hours, 18,406 cycles
- Engine: Iae V2522A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lever
- Condition: Missing
- Location: Cockpit Seat
- Component: Seat
- Component part number: TAAI103PE1001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SEAT SHOULDER HARNESS LOCK-UNLOCK LEVER MISSING.  SAMC TEXT: REF IPC 25-11-51-01M: REPLACE SEAT ASSY. PCN 021-9017.  REPLACED CAPTAIN'S SEAT PER MM, OPS CHECKS GOOD.
